# SDR MASA2022070900184

- Difficulty date: July 9, 2022
- Submitted: July 10, 2022
- Operation: Air carrier
- Aircraft: N245LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15234
- Aircraft time: 24,148 hours, 18,358 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN - ROW 13 LH/RH EMER LTS INOP
